Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 1, 2022, 6:28 PM CDT for Deaf Smith County, Randall County, Texas. It was in force for 62 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2022, 6:28 PM CDT (23:28 UTC)
- Expired
- May 1, 2022, 7:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Deaf Smith County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 62 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:35 PM CDT | TSTM WND DMG | Hereford, TX | GAS PUMP AT GAS STATION BLOWN OVER ON TOP OF A CAR, DAMAGE ALL OVER. |
| May 1, 6:39 PM CDT | TSTM WND GST 60 | 2 Wnw Hereford, TX | MESONET STATION HEREFORD 2NW. PEAK GUST OCCURRED AT 640 PM CDT. |
| May 1, 6:39 PM CDT | TSTM WND GST 67 | 2 Wnw Hereford, TX | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2 WNW HEREFORD. MESONET STATION HEREFORD 2NW. PEAK GUST OCCURRED AT 641 PM CDT. INITIAL SEVERE GUST OCCURRED AT 639 PM CDT. |
| May 1, 6:40 PM CDT | HAIL 1.75 | Hereford, TX | CORRECTS REPORT AT BUSHLAND, SHOULD BE IN HEREFORD. |
| May 1, 6:43 PM CDT | HAIL 2.5 | 1 Wnw Hereford, TX | GOLF BALL TO TENNIS BALL HAIL, WINDOWS ON HOUSES BROKEN OUT. |
| May 1, 6:45 PM CDT | HAIL 1.75 | 9 N Hereford, TX | |
| May 1, 6:55 PM CDT | TSTM WND DMG | 7 Nw Dawn, TX | SEVERAL SNAPPED POWER POLES ALONG FM 1063. |
| May 1, 6:55 PM CDT | HAIL 2.75 | 5 N Dawn, TX | |
| May 1, 7:01 PM CDT | TSTM WND GST 63 | 3 Nne Umbarger, TX | MESONET STATION 76 UMBARGER 3NNE. SEVERE GUSTS LASTED 2 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2905 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
475
WUUS54 KAMA 012328
SVRAMA
TXC117-381-020030-
/O.NEW.KAMA.SV.W.0039.220501T2328Z-220502T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
628 PM CDT Sun May 1 2022
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Western Randall County in the Panhandle of Texas...
Eastern Deaf Smith County in the Panhandle of Texas...
* Until 730 PM CDT.
* At 628 PM CDT, a severe thunderstorm was located over Easter, or 10
miles northwest of Dimmitt, moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Hereford, Canyon, Umbarger, Buffalo Lake, Dawn and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3475 10253 3519 10240 3519 10230 3500 10181
3475 10212
TIME...MOT...LOC 2328Z 207DEG 36KT 3467 10243
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ward5 follow-up statements
273
WWUS54 KAMA 012335
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
635 PM CDT Sun May 1 2022
TXC117-381-020030-
/O.CON.KAMA.SV.W.0039.000000T0000Z-220502T0030Z/
Randall TX-Deaf Smith TX-
635 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES...
At 635 PM CDT, a severe thunderstorm was located 5 miles south of
Hereford, moving northeast at 45 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Hereford, Canyon, Umbarger, Buffalo Lake, Dawn and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3475 10253 3519 10240 3519 10230 3500 10181
3475 10212
TIME...MOT...LOC 2335Z 207DEG 38KT 3475 10238
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ward792
WWUS54 KAMA 012344
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
644 PM CDT Sun May 1 2022
TXC117-381-020030-
/O.CON.KAMA.SV.W.0039.000000T0000Z-220502T0030Z/
Randall TX-Deaf Smith TX-
644 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES...
At 641 PM CDT, a severe thunderstorm was located near Hereford,
moving northeast at 50 mph.
THIS IS A DESTRUCTIVE STORM FOR HEREFORD AND LOCATIONS ALONG HIGHWAY
60 WEST OF DAWN.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Storm chasers reported destructive hail breaking windows.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Hereford, Canyon, Umbarger, Buffalo Lake, Dawn and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3475 10253 3519 10240 3519 10230 3500 10181
3475 10212
TIME...MOT...LOC 2341Z 208DEG 44KT 3483 10233
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Ward173
WWUS54 KAMA 012356
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
656 PM CDT Sun May 1 2022
TXC117-381-020030-
/O.CON.KAMA.SV.W.0039.000000T0000Z-220502T0030Z/
Randall TX-Deaf Smith TX-
656 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES...
At 653 PM CDT, a severe thunderstorm was located 4 miles northwest of
Dawn, or 11 miles northeast of Hereford, moving northeast at 40 mph.
THIS IS A DESTRUCTIVE STORM FOR AREAS NEAR DAWN, JUST NORTH OF
HEREFORD AND NEAR UMBARGER.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Storm chasers reported blown out windows due to baseball
size hail. Widespread damage reported in Herford with blown
out windows. A 67 mph wind gust was reported at the
Hereford mesonet station.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Hereford, Canyon, Umbarger, Buffalo Lake, Dawn and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail and strong winds capable of producing significant damage.
People outside should move to a shelter, inside a strong building
and away from windows.
&&
LAT...LON 3486 10244 3519 10240 3519 10230 3500 10181
3475 10212 3478 10230
TIME...MOT...LOC 2353Z 207DEG 36KT 3495 10226
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Ward778
WWUS54 KAMA 020013
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
713 PM CDT Sun May 1 2022
TXC117-381-020030-
/O.CON.KAMA.SV.W.0039.000000T0000Z-220502T0030Z/
Randall TX-Deaf Smith TX-
713 PM CDT Sun May 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN RANDALL AND NORTHEASTERN DEAF SMITH COUNTIES...
At 711 PM CDT, a severe thunderstorm was located 7 miles southwest of
Bushland, or 16 miles northwest of Canyon, moving northeast at 40
mph.
THIS IS A DESTRUCTIVE STORM.
HAZARD...Three inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Dawn, Umbarger and Buffalo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail and strong winds capable of producing significant damage.
People outside should move to a shelter, inside a strong building
and away from windows.
&&
LAT...LON 3497 10235 3519 10230 3504 10192 3485 10209
3489 10223
TIME...MOT...LOC 0011Z 207DEG 36KT 3511 10216
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Ward037
WWUS54 KAMA 020028
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
728 PM CDT Sun May 1 2022
TXC117-381-020038-
/O.EXP.KAMA.SV.W.0039.000000T0000Z-220502T0030Z/
Randall TX-Deaf Smith TX-
728 PM CDT Sun May 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDALL AND
NORTHEASTERN DEAF SMITH COUNTIES WILL EXPIRE AT 730 PM CDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.
LAT...LON 3497 10235 3519 10230 3504 10192 3485 10209
3489 10223
TIME...MOT...LOC 0028Z 207DEG 36KT 3525 10207
$$
DGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:20 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 1, 2:20 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 220 PM CDT Sun May 1 2022 .MESOSCALE UPDATE... ...Severe weather expected today across most of the Panhandles... * Synoptic Overview: Sharp dryline setup in eastern New Mexico and good moisture advection east of the dryline, as well as an approaching shortwave, will all support the environment for scattered supercells to form along eastern New Mexico and western Texas. These storms are expected to start off more discrete but then transition to be more linear later this evening. * Mesoscale: Some elevated storms have already formed due to the mid level moisture transport, but CAPE values are pretty marginal, and so far the updrafts have struggled to sustain themselves in the higher sheared environment, but we'll monitor closely as the hours progress the atmosphere will become more unstable. Later this afternoon as we continue to heat up and as storms become more surfaced based, there will be ample CAPE available, possibly in excess of 2000 J/kg. Effective shear 35-45kts and effective helicity values 200m 2/s2 will be supportive of supercells capable of strong rotating updrafts. A warm front is expected to retreat north later this evening, that will increase the moisture and lower the LCLs further. We are expected to have a drier boundary layer and very steep mid level lapse rates which would allow SB CAPE values along that frontal boundary to be near 3000 J/kg. A shortwave trough will move through this afternoon and evening in addition to right being under the influence of the right entrance region of the upper level jet will aid in large scale accent. Additionally, a strong low level jet will be in place later this evening. This along with the east to southeast surface flow will be supportive of a tornadic environment. But storms will need to stay discrete and if one manages to latch on to the frontal boundary then there's a decent chance for tornado development, and it may even be able to persist for some time. Given the environment, those supercells that form along the frontal boundary and can tap into more SB CAPE values, then the hail threat could even exceed 3" in diameter, in addition to the other hazards. On the other side of the coin, if the storms do congeal into more of a cluster environment earlier, then we'll need to pay close attention to possible QLCS spin ups, but the tornado threat from supercells at that point would be very limited as storms would be more liner in nature. As moisture advection enhances around the 5-9pm time frame across the Panhandles, PWAT values will be approaching 1.00" at Amarillo which is right along the climatological max for this time of year. So we can expect very heavy rain with these storms. The discrete storm motion looks to be around 20 to 30 mph out of the southeast, which should keep flooding issues localized to areas of poor drainage. Now later on as storms become more clustered, then possible training could occur that will increase the flooding threat further. This should be mainly focused in the south and southeast Panhandles. * Threats: As noted in the Mesoscale discussion, very large hail in excess of 3" is possible. Strong damaging wind gusts up to 75 mph will be possible. Tornadoes can't be ruled out and will be more favored in the southern Panhandles or along the warm front boundary with discrete supercells. Localized flooding or flash flooding, mainly in the southern or southeastern Panhandles, given the higher moisture content and better chances for multiple storms. * Timing & Location: Elevated storms occurring in the western Panhandles over the next few hours, these storms are not expected to be severe, but may be strong. Scattered supercells expected to develop around 3 to 5 PM in the western Panhandles, and will track east northeast across the Panhandles. Storms will likely start to merge into a cluster across the central and eastern Panhandle in the 7 to 9 PM time frame, with storms exiting the eastern Panhandles in the midnight to 2 AM time frame. In general all areas have a decent chance to see a storms today. * Summary: Severe storms will all hazards will be in play, the best chance for all hazards will be between 3 and 9 PM, with the highest tornado threat in the 5 to 9 PM time frame. The hail and tornado threat drop off quite a bit after 9 PM, and it will become mostly a wind threat from that point on. Very heavy rain can be expected and the further south and east, the higher the moisture content, so localized flooding, or flash flooding can't be ruled out. && .LONG TERM...Monday through Saturday Night... An H5 low currently over portions of northern NV and SE OR will trek east to southeast overnight bringing the base of an H5 trough over the FA going into Monday afternoon. During the early morning hours the dryline will mix east bringing in some drier air temporarily for the afternoon. During the evening the H5 trough will enable a cold front to surge south bringing dewpoints up slightly behind the front going into Monday night. Overnight Monday into Tuesday some areas in the northwest FA may be able to drop down to freezing behind the front, aided by calm winds and clear skies. Tuesday, slight ridging will build in over the area with another H5 low that will be positioned over ID into northern UT. This will be the next system poised to possibly bring precipitation to the area. Despite the ridge in place on Tuesday temperatures will still only be in the 70s for a high. Overnight lows will be warmer with breezy southerly winds going into Wed morning. Even the northwest will stay well into the 40s for the overnight low. While the next upper level system is to bring precipitation to the area on Wed. It is starting to look like a leeside low will develop over eastern NM and move east pushing the dryline into OK. A weak cold front will swing south on the back side of this surface low bringing some decent dewpoints into the Panhandles as opposed to the really dry air on the dry side of the dryline. There will still be some hope of showers and thunderstorms but this setup will push the rich moist air into western and central OK where severe storms will be more likely. With the front Wed some cooler temperatures will be in place over night and into Thursday. Thursday's afternoon highs are expected to be in the upper 60s in the northern Panhandles while the southern TX Panhandle sees mid 70s. Friday into next weekend is progged to be well into the 90s once again as a much broader ridge builds in. Hoffeditz && Fire Weather...Mainly Monday.. Early Monday a dryline will quickly shove off to the east bringing dry conditions to the southwestern to south-central TX Panhandle. Breezy west winds up to 20 mph (20foot) with gust up to 30 to 35 mph. These winds will combine with RH values as low as 9 percent to possibly create critical fire weather conditions across much of the southern Texas Panhandle. There is a caveat, and that is how much rain comes today to help with overall ERC values. Some localized areas could get a soaking rain, helping to curb any critical fire weather conditions. Each day there after there will be a chance for elevated to critical fire weather conditions mainly in the far western combined Panhandles. Again, all depends on possible rainfall. Hoffeditz .AVIATION...18Z TAFS... VFR conditions will prevail for the majority of the TAF period, but there will likely be disruption to the terminals due to thunderstorms in the 22-03z time period. Right now strong damaging winds, large hail, heavy rain, and tornadoes will be possible with these storms. Have noted about a 3 hour period of reasonable confidence that storms will occur. That being said, we'll make tweaks as needed and amend that TAFS to account for any changes in the environment. After the storms pass by about 3z VFR conditions should return with southeast winds around 15kts shifting more westerly at the end of the TAF period. It's possible KGUY will have some lingering morning low clouds that could support a few MVFR/IFR hours. Confidence is not high enough at this time to not anything other than a scattered low deck at KGUY. Weber && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 56 84 39 77 52 / 80 0 0 0 10 Beaver OK 53 82 37 70 47 / 70 10 0 0 20 Boise City OK 51 75 32 74 46 / 40 0 0 0 5 Borger TX 58 86 40 78 54 / 80 0 0 0 10 Boys Ranch TX 55 84 38 80 52 / 50 0 0 0 10 Canyon TX 54 85 37 78 51 / 70 0 0 0 10 Clarendon TX 57 87 42 73 53 / 80 10 0 0 10 Dalhart TX 50 79 33 76 46 / 40 0 0 0 5 Guymon OK 54 82 36 75 48 / 80 5 0 0 10 Hereford TX 54 85 37 80 52 / 50 0 0 0 10 Lipscomb TX 55 86 38 72 49 / 70 10 0 0 20 Pampa TX 56 85 38 74 51 / 80 10 0 0 10 Shamrock TX 56 89 41 74 52 / 70 20 0 0 20 Wellington TX 57 90 43 75 53 / 70 20 0 0 20 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 89/36
Hazardous weather outlook, May 1, 4:12 PM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 412 PM CDT Sun May 1 2022 OKZ001>003-TXZ001>020-317-021100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 412 PM CDT Sun May 1 2022 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Severe thunderstorms will be possible this afternoon into tonight for all of the combined Texas and Oklahoma Panhandles. Hazards will include large hail up to two and half inches, damaging winds, possible flooding and maybe a tornado or two. A Severe Thunderstorm Watch is in effect until 11 PM CDT this evening for all of the Oklahoma and Texas Panhandles. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated to critical fire weather conditions will be possible for portions of the combined Oklahoma and Texas Panhandles Monday afternoon. Thunderstorms will be possible Wednesday afternoon into evening. Widespread severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions Monday afternoon.
In the hours before
Local storm report, May 1, 5:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 10 SW DALHART 36.03N 102.55W
05/01/2022 M1.25 INCH HARTLEY TX TRAINED SPOTTER
&&
AGMLocal storm report, May 1, 5:22 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
522 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 7 SSW DALHART 35.95N 102.57W
05/01/2022 M1.75 INCH HARTLEY TX TRAINED SPOTTER
&&
AGMLocal storm report, May 1, 5:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
530 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 1 NNW STRATFORD 36.35N 102.08W
05/01/2022 E1.00 INCH SHERMAN TX EMERGENCY MNGR
&&
MJGLocal storm report, May 1, 5:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 1 SSE DALHART 36.05N 102.51W
05/01/2022 E1.00 INCH HARTLEY TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MJGLocal storm report, May 1, 5:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 SE DALHART 36.03N 102.48W
05/01/2022 E1.25 INCH HARTLEY TX TRAINED SPOTTER
&&
MJGLocal storm report, May 1, 6:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT SUN MAY 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 4 SW DALHART 36.02N 102.57W
05/01/2022 E1.75 INCH HARTLEY TX PUBLIC
&&
MJGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 4:18 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 57 min |
| May 1, 4:50 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley | 3 hr |
| May 1, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 57 min |
| May 1, 5:11 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| May 1, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 61 min |
| May 1, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 74 min |
| May 1, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| May 1, 6:29 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.